PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 3 | 235-248
Tytuł artykułu

Relative Galois module structure of integers of local abelian fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Institut für Mathematik, Karl-Franzens-Universität, Heinrichstrasse 36, A-8010 Graz, Austria
Bibliografia
  • [1] F. Bertrandias et M.-J. Ferton, Sur l'anneau des entiers d'une extension cyclique de degré premier d'un corps local, C. R. Acad. Sci. Paris Sér. A 274 (1972), 1330-1333.
  • [2] W. Bley, A Leopoldt-type result for rings of integers of cyclotomic extensions, Canad. Math. Bull. 38 (1995), 141-148.
  • [3] J. Brinkhuis, Normal integral bases and complex conjugation, J. Reine Angew. Math. 375/376 (1987), 157-166.
  • [4] N. P. Byott, Galois structure of ideals in wildly ramified abelian p-extensions of a p-adic field, and some applications, J. Théor. Nombres Bordeaux 9 (1997), 201-219.
  • [5] N. P. Byott and G. Lettl, Relative Galois module structure of integers of abelian fields, ibid. 8 (1996), 125-141.
  • [6] S.-P. Chan and C.-H. Lim, Relative Galois module structure of rings of integers of cyclotomic fields, J. Reine Angew. Math. 434 (1993), 205-220.
  • [7] L. Childs, Taming wild extensions with Hopf algebras, Trans. Amer. Math. Soc. 304 (1987), 111-140.
  • [8] L. Childs and D. J. Moss, Hopf algebras and local Galois module theory, in: Advances in Hopf Algebras, J. Bergen and S. Montgomery (eds.), Lecture Notes in Pure and Appl. Math. 158, Dekker, Basel, 1994, 1-24.
  • [9] C. W. Curtis and I. Reiner, Methods of Representation Theory, Vol. I, Pure Appl. Math., Wiley, 1981.
  • [10] A. Fröhlich, Invariants for modules over commutative separable orders, Quart. J. Math. Oxford Ser. (2) 16 (1965), 193-232.
  • [11] A. Fröhlich, Galois module structure of algebraic integers, Ergeb. Math. Grenzgeb. 3, Vol. 1, Springer, 1983.
  • [12] H.-W. Leopoldt, Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. Reine Angew. Math. 201 (1959), 119-149.
  • [13] G. Lettl, The ring of integers of an abelian number field, ibid. 404 (1990), 162-170.
  • [14] G. Lettl, Note on the Galois module structure of quadratic extensions, Colloq. Math. 67 (1994), 15-19.
  • [15] I. Reiner, Maximal Orders, London Math. Soc. Monographs 5, Academic Press, 1975.
  • [16] K. W. Roggenkamp and M. J. Taylor, Group rings and class groups, DMV-Sem. 18, Birkhäuser, 1992.
  • [17] M. J. Taylor, On the Galois module structure of rings of integers of wild, abelian extensions, J. London Math. Soc. 52 (1995), 73-87.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i3p235bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.